MAUDE Adverse Event Report: BECTON DICKINSON 24GX3.5IN WHIT 20G SPINAL INTRO CLEAR; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON 24GX3.5IN WHIT 20G SPINAL INTRO CLEAR; ANESTHESIA CONDUCTION KIT
Catalog Number 400868
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 400868, batch#: 0001530808.When opening item#: 400868, they noticed the introducers were closed off not allowed a needle to pass through.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one tray was provided to our quality team for investigation.Through visual inspection, no issues were identified within the needles returned, we were unable to replicate the reported incident.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001530808 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
24GX3.5IN WHIT 20G SPINAL INTRO CLEAR
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21240543
Report Number1625685-2025-00007
Device Sequence Number14363069
Product Code CAZ
UDI-Device Identifier50382904008685
UDI-Public(01)50382904008685(11)230824(17)250831(10)0001530808
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number400868
Device Lot Number0001530808
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer03/16/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown